Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

CT scan suggesting appendicitis. Lesion and mass on the liver, kidney stones. Have vomiting after surgery, loss of appetite. Concerned

I had a CT contrast study done late October. I had appendicitis . They found a lesion on my liver at that time. About 2 weeks after having my appendix out, I started feeling sick to my stomach and throwing up. My surgeon ordered an ultrasound . I was told today that they found 3 masses on my liver. 2 on the right side, and 1 on the left. My surgeon is out of town, so I wasn t able to ask any questions. Her medical tech gave me the info. I am still sick to my stomach, don t have much of an appetite , and have pain in my back. The ultrasound also showed I have kidney stones . I am going out of town on business and won t see my surgeon for 2 weeks. Is this something I should be extremely concerned about? Will flying affect anything? Thank you
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
if you can postpone your outing to seek help from gastroenterologist/Hepatic specialists it would be worth scince you are having symptoms due to liver disease,nevertheless if you have to wait for your treating surgeon,it is advisable to have bed rest for any kind of liver disease.Evaluation of liver mass by FNAC(fine needle aspiration biopsy),liver function tests,CBC (complete blood count) are few things which should be initiated right away.
Answered: Mon, 24 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor